# SDR USAA061270

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 990 Lbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 990 LBL 40 CORROSION.  REMOVED AND REPLACED WITH PART WITH IDENTICAL PART IAW SRM 53-60-51 LEVEL 1 C53-107-02, DEFECT SIZE: 1 X 2 INCHES.
